# SDR USAA2014082500007

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EN-ROUTE AFT GALLEY OVEN NR 1 OVERHEAT WARNING LIGHT ILLUMINATED.  PULLED OVEN CB 6-11.  R & R AFT NR 1 OVEN.
